Journal article icon

Journal article

Reconstructing under group actions

Abstract:
We give a bound on the reconstructibility of an action G → X in terms of the reconstructibility of a the action N → X, where N is a normal subgroup of G, and the reconstructibility of the quotient G/N. We also show that if the action G → X is locally finite, in the sense that every point is either in an orbit by itself or has finite stabilizer, then the reconstructibility of G → X is at most the reconstructibility of G. Finally, we give some applications to geometric reconstruction problems. © Springer-Verlag Berlin Heidelberg 2006.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s00373-006-0675-y

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
GRAPHS AND COMBINATORICS
Volume:
22
Issue:
3
Pages:
399-419
Publication date:
2006-11-05
DOI:
EISSN:
1435-5914
ISSN:
0911-0119
URN:
uuid:8555d213-8675-47bb-b0e1-b8de5977c903
Source identifiers:
12529
Local pid:
pubs:12529

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP